# SDR 9606259937

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS IN FORWARD CABIN AND AT GALLEY SERVICE DOOR INOPERATIVE.  REPLACED BATTERIES AT GALLEY DOOR POWER SUPPLY AND REPAIRED SHORTED WIRE AT ROW 20D, OPERATIONAL CHECK NORMAL.
